# SDR 03FDEA00675

- Difficulty date: May 3, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 6,127 hours, 3,260 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Angle
- Part number: FXCOMP233T
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 233  NR 2 ENG I/B THRUST REVERSER LOWER CORE STRUCTURE ANGLE GOUGED 4 AREAS.  R/R ANGLE PER   IAW SRM 51-40-21 SRM 51-40-21 AT MAE.
